Paulo R. Pinto: Publications

·         Modular invariants and their fusion rules. In Advances in Quantum Dynamics, Contemporary Mathematics, Amer. Math. Soc. 335, 119--130 (2003) (with David E. Evans). 

·         Subfactor realisation of modular invariants. Communications in Mathematical Physics 237, 309-363 (2003) (with DE Evans). 

·         Modular invariants and the double of the Haagerup subfactor (see Pdf file). Theta Series in Advanced Mathematics, distributed by AMS, 5, 67--88 (2005) (with D.E. Evans). 

·         Orbit equivalence and von Neumann algebras for piecewise linear unimodal maps. Grazer Mathematische Berichte 350, 45--54 (2006) (with Carlos C Ramos, Nuno Martins and José Sousa Ramos)

·         Orbit equivalence and von Neumann algebras for expansive interval maps. Chaos, Solitons and Fractals 33, 109--117 (2007) (with C.C. Ramos, N. Martins and J.S. Ramos)

·         Simple current modular invariants from braided subfactors. Chaos, Solitons and Fractals 33, 135--142 (2007)

·         Twisted quantum Z_n modular data and braided subfactors. Journal of Physics A: Mathematical and Theoretical 40, 9387--9397 (2007)

·         Cuntz-Krieger algebras representations from orbits of interval maps. Journal of Mathematical Analysis and Applications 341, 825--833 (2008)  (with C.C. Ramos, N. Martins and J.S. Ramos)  DOI: doi:10.1016/j.jmaa.2007.10.059

·         Orbit representations and circle maps. In Birkhäuser book series on Operator Algebras, Operator Theory and Applications, Vol. 181,  417–427 (2008) (with C.C. Ramos and N. Martins)

·         On Galois theory from subfactors. Chaos, Solitons and Fractals 42, 46–51 (2009) (with Eduardo R Monteiro)

·         Interval maps from Cuntz-Krieger algebras. Journal of Mathematical Analysis and Applications 374, 347--354 (2011) (with C.C. Ramos and N. Martins)

·         Álgebras de Temperley-Lieb. Boletim SPM (in Portuguese, see Pdf file) Vol 64, 29--53 (2011) (with Paulo O. Coelho)

·         Stability results for C*-unitarizable groups, Annals of Functional Analysis Vol. 2, Issue 2, 2011 (with Rachid El Harti)

·         The twisted quantum double of Zp modular data and subfactors, Journal of Physics A: Mathematical and Theoretical, Vol. 44, 345202, 2011

·         Subfactor realization of modular invariants: II. International J. Mathematics, Vol. 23, 33pp, 2012 (with D.E. Evans)

·         Group C*-algebras satisfying Kadison's conjecture. Banach Center Publications,  Vol. 96, 147--157 (2012) (with R. El Harti)

·         Orbit Representations from Linear mod 1 Transformations. SIGMA Symmetry Integrability Geom. Methods Appl. Vol. 8 (2012), Paper 029, 9 pp, doi 10.3842/SIGMA.2012.029  (with C.C. Ramos and N. Martins)

·         On C*-algebras from interval maps. Complex Analysis and Operator Theory, Vol.7, 221--235 (2013), doi: 10.1007/s11785-011-0132-7  (with C.C. Ramos and N. Martins)

·         Semisimplicity of reflexive amenable operator algebras. Archiv der Mathematik,Vol. 101, 129-133 (2013), (with R.El Harti)

·         Baumslag-Solitar group C*-algebras from interval maps. Banach Journal of Mathematical Analysis, Vol. 8, 138-147 (2014), (with C.C. Ramos, N. Martins, R. El Harti)

·         Orbit representations from matrices. Linear Algebra and Its Applications, Vol. 453, 44--58 (2014), doi: 10.1016/j.laa.2014.04.003 (with C.C. Ramos, N. Martins)

·         Profinite Pro-C*-algebras and pro-C*-algebras of profinite groups. Houston J. Math, Vol. 40, Nr 3, 791--16 (2014), See arXiv:1110.3411 (with R. El Harti, N. Christopher Phillips)

·         Linear subspaces of C(K). Boletim SPM, Vol. 71, 1--10 (2014) (with João Paulos)

·         Subfactor realisation of modular invariants from the double of the 2D2 subfactor. Journal of Physics A: Mathematical and Theoretical, Vol 48 article id. 315206 (2015),

 DOI 10.1088/1751-8113/48/31/315206

·         Nonsimplicity of certain universal C*-algebras. Annal. Funct. Anal. 8 (2), 211-214 (2017). Doi:10.1215/20088752-3802751; arXiv:1604.04524 (with Marcel de Jeu and R. El Harti)

·         Amenable crossed product Banach algebras associated with a class of C*-dynamical systems. Integral Equations Operator Theory 87 (2), 169-178 (2017). Doi:10.1007/s00020-017-2345-2; arXiv:1606.06004 (with Marcel de Jeu and R. El Harti)

·         Toeplitz algebras arising from escape points of interval maps. Banach J. Math. Anal. 11(3), 536—553 (2017), Doi:10.1215/17358787-2017-0005 (with  C.C. Ramos, N. Martins)

·         On representations of Cuntz algebras and pure isometries. J. Math. Anal. Appl 453(2), 798–804 (2017). (with Abdehamid Boussejra, Miguel M.R. Moreira).

·         On graph algebras from interval maps. Ann. Funct. Anal. 10(2), 203—217 (2019), Doi:10.1215/20088752-2018-0019 (with C. Ramos and N. Martins)

·         Representations of Thompson groups from Cuntz algebras. J. Math. Anal. Appl. 478, 212--228 (2019) (with Miguel Barata)

·         Escape dynamics for interval maps. Discrete and Continuous Dynamical Systems, 39(11), 6241---6260 (2019) (with CC. Ramos and N. Martins)

Doi: 10.3934/dcds.2019273

·         The structure of doubly non-commuting isometries. Advances in Mathematics 368, 107149 (2020);;  arXiv:1801.09716 (with M. de Jeu)








See also my ResearchGate